Lipschitz extensions of maps between Heisenberg groups

Balogh, Zoltan; Lang, Urs; Pansu, Pierre (2016). Lipschitz extensions of maps between Heisenberg groups. Annales de l'Institut Fourier, 66(4), pp. 1653-1665. Association des Annales de l'Institut Fourier

[img]
Preview
Text
lip.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (137kB) | Preview

Let $\H^n$ be the Heisenberg group of topological dimension 2n+1 . We prove that if n is odd, the pair of metric spaces $(\H^n, \H^n)$ does not have the Lipschitz extension property.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

Subjects:

500 Science > 510 Mathematics

ISSN:

1777-5310

Publisher:

Association des Annales de l'Institut Fourier

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

08 Jun 2016 14:58

Last Modified:

09 Aug 2017 12:49

ArXiv ID:

1505.06093v1

BORIS DOI:

10.7892/boris.81137

URI:

https://boris.unibe.ch/id/eprint/81137

Actions (login required)

Edit item Edit item
Provide Feedback